Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Barycenters, pinnacle points, and denting points

Author: Surjit Singh Khurana
Journal: Trans. Amer. Math. Soc. 180 (1973), 497-503
MSC: Primary 28A40; Secondary 46A05
MathSciNet review: 0318438
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some properties of probability measures, on closed convex bounded sets in locally convex spaces, having barycenters are obtained. Also some geometric and measure-theoretic characterizations of pinnacle points are given, and a result about denting points is proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A40, 46A05

Retrieve articles in all journals with MSC: 28A40, 46A05

Additional Information

PII: S 0002-9947(1973)0318438-8
Keywords: Closed bounded sets, measures and barycenters of measures, $ \tau $-smooth measures, tight measures, pinnacle points, part of a convex set, denting points
Article copyright: © Copyright 1973 American Mathematical Society